# SDR HEEA0012266

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 214175140103
- Condition: Failed
- Location: Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY LOW CURRENT CHARGE.
